| Model Number |
62400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced discomfort at the ipg site.Surgical intervention may take place in the future to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Patient weight corrected based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Additional information was obtained, revealing that the ipg was repositioned via surgical intervention on (b)(6) 2025.Therapy was restored post op.